# SDR C2XA10TY039

- Difficulty date: March 18, 2010
- Submitted: March 21, 2010
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145EP
- Aircraft serial: 145033
- Aircraft time: 24,748 hours, 23,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT & RT OVERWING EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED RT & LT OVERWING LIGHT ASSEMBLIES IAW EMB 145 AMM 33-50-10, OPS CHECK GOOD.
